Journal article icon

Journal article

Topological AdS/CFT

Abstract:

We define a holographic dual to the Donaldson-Witten topological twist of N = 2 gauge theories on a Riemannian four-manifold. This is described by a class of asymptotically locally hyperbolic solutions to N = 4 gauged supergravity in five dimensions, with the four-manifold as conformal boundary. Under AdS/CFT, minus the logarithm of the partition function of the gauge theory is identified with the holographically renormalized supergravity action. We show that the latter is independent of the ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/JHEP12(2017)039

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
European Research Council
Funding agency for:
Genolini, P
Grant:
306260
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Genolini, P
Grant:
306260
More from this funder
Name:
INFN
Funding agency for:
Richmond, P
Publisher:
Springer Verlag
Journal:
Journal of High Energy Physics More from this journal
Volume:
2017
Issue:
39
Pages:
1-43
Publication date:
2017-12-07
Acceptance date:
2017-12-02
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
Pubs id:
pubs:744113
UUID:
uuid:63e38e43-cb2b-42ef-9713-2d7a183cb98f
Local pid:
pubs:744113
Source identifiers:
744113
Deposit date:
2017-11-09

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP